American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pratyoosh Kumar, Swagato K. Ray and Rudra P. Sarkar. Characterization of almost $L^p$-eigenfunctions of the Laplace-Beltrami operator. Trans. Amer. Math. Soc. 366 (2014) 3191-3225.
Abstract, references, and article information   
View Article: PDF

[4] Roberto Camporesi and Bernhard Krötz. The complex crown for homogeneous harmonic spaces. Trans. Amer. Math. Soc. 364 (2012) 2227-2240. MR 2869205.
Abstract, references, and article information   
View Article: PDF

[5] Michael G. Cowling, Oldrich Klima and Adam Sikora. Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 611-631. MR 2728580.
Abstract, references, and article information   
View Article: PDF

[6] Swagato K. Ray and Rudra P. Sarkar. Fourier and Radon transform on harmonic $NA$ groups. Trans. Amer. Math. Soc. 361 (2009) 4269-4297. MR 2500889.
Abstract, references, and article information   
View Article: PDF

[7] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF

[8] Fulton B. Gonzalez and Tomoyuki Kakehi. Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356 (2004) 4161-4180. MR 2058842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexandru D. Ionescu. Singular integrals on symmetric spaces, II. Trans. Amer. Math. Soc. 355 (2003) 3359-3378. MR 1974692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Cassinelli and E. De Vito. Square-integrability modulo a subgroup. Trans. Amer. Math. Soc. 355 (2003) 1443-1465. MR 1946399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amos Nevo and P. K. Ratnakumar. Spherical maximal operator on symmetric spaces of constant curvature. Trans. Amer. Math. Soc. 355 (2003) 1167-1182. MR 1938751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hidénori Fujiwara, Gérard Lion and Salah Mehdi. On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001) 4203-4217. MR 1837228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Genkai Zhang. Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001) 3769-3787. MR 1837258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Isaac Pesenson. A sampling theorem on homogeneous manifolds. Trans. Amer. Math. Soc. 352 (2000) 4257-4269. MR 1707201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] An Yang. Poisson transforms on vector bundles. Trans. Amer. Math. Soc. 350 (1998) 857-887. MR 1370656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alberto G. Setti. $L^p$ and operator norm estimates for the complex time heat operator on homogeneous trees. Trans. Amer. Math. Soc. 350 (1998) 743-768. MR 1443889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stefano Meda. On the Littlewood-Paley-Stein $g$-function . Trans. Amer. Math. Soc. 347 (1995) 2201-2212. MR 1264824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jeremy Orloff. Invariant Radon transforms on a symmetric space . Trans. Amer. Math. Soc. 318 (1990) 581-600. MR 958898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aleš Založnik. Function spaces generated by blocks associated with spheres, Lie groups and spaces of homogeneous type . Trans. Amer. Math. Soc. 309 (1988) 139-164. MR 957065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert S. Strichartz. Harmonic analysis on Grassmannian bundles . Trans. Amer. Math. Soc. 296 (1986) 387-409. MR 837819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Henrik Schlichtkrull. On the boundary behaviour of generalized Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 290 (1985) 273-280. MR 787965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2